Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking hormonal medication, weight gain, joint pain. Complete hysterectomy done. Continue medication?

I had a complete hysterectomy 2 yrs ago,,, I took Hormones for 3 mths.... had alot of swelling , weight gain and joint pain.. I stopped hormones... I have not taken any since. I ve heard so many horror stories if you don t take hormones as well as if you do take them. AM I doing my body more harm by NOT taking them? Thank you
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Hormone treatment after hysterectomy has more advantages than side effects. You can ask your doctor to prescribe some milder medicines OR reduce the dose for better tolerance.
Wish you good health.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor